Last update: Thu Sep 27 02:46:46 MDT 2018
@Article{Latteux:1981:CLS,
author = "M. Latteux",
title = "Concerning a lemma of substitution",
journal = j-THEOR-COMP-SCI,
volume = "14",
number = "1",
pages = "119--123",
month = apr,
year = "1981",
CODEN = "TCSCDI",
ISSN = "0304-3975 (print), 1879-2294 (electronic)",
ISSN-L = "0304-3975",
bibdate = "Sat Nov 22 13:36:07 MST 1997",
bibsource = "http://www.math.utah.edu/pub/tex/bib/tcs1980.bib",
acknowledgement = ack-nhfb,
classification = "C4210 (Formal logic)",
corpsource = "Lab. d'Informatique, Univ. des Sci. et Techniques de
Lille I, Villeneuve d'Ascq, France",
fjournal = "Theoretical Computer Science",
journal-URL = "http://www.sciencedirect.com/science/journal/03043975/",
keywords = "bifaithful trio; disjoint alphabets; formal languages;
full trios; Greibach syntactic lemma; substitutions",
language = "French",
pubcountry = "Netherlands",
treatment = "T Theoretical or Mathematical",
}